Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014, Article ID 479152, 10 pages
http://dx.doi.org/10.1155/2014/479152
Research Article

Mathematical Analysis of Non-Newtonian Blood Flow in Stenosis Narrow Arteries

Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand

Received 20 June 2014; Revised 18 November 2014; Accepted 18 November 2014; Published 17 December 2014

Academic Editor: Chung-Min Liao

Copyright © 2014 Somchai Sriyab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Somchai Sriyab, “Mathematical Analysis of Non-Newtonian Blood Flow in Stenosis Narrow Arteries,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 479152, 10 pages, 2014. https://doi.org/10.1155/2014/479152.